# SDR ASAA0843426

- Difficulty date: August 20, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603201A
- Part serial: PC040
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER T/E WEDGE CHAFED ON I/B SIDE.  PREPARED DAMAGED AREA, FABRICATED REPAIR DOUBLER AND BONDED IAW B737 400 SRM 51-70-10 REPAIR 2.
